JournalsrmiVol. 37, No. 1pp. 177–188

Sub-Riemannian structures do not satisfy Riemannian Brunn–Minkowski inequalities

  • Nicolas Juillet

    Université de Strasbourg, France
Sub-Riemannian structures do not satisfy Riemannian Brunn–Minkowski inequalities cover
Download PDF

A subscription is required to access this article.

Abstract

We prove that no Brunn–Minkowski inequality from the Riemannian theories of curvature-dimension and optimal transportation can be satisfied by a strictly sub-Riemannian structure. Our proof relies on the same method as for the Heisenberg group together with new investigations by Agrachev, Barilari and Rizzi on ample normal geodesics of sub-Riemannian structures and the geodesic dimension attached to them.

Cite this article

Nicolas Juillet, Sub-Riemannian structures do not satisfy Riemannian Brunn–Minkowski inequalities. Rev. Mat. Iberoam. 37 (2021), no. 1, pp. 177–188

DOI 10.4171/RMI/1205